# SDR 9712342704

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Test Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER CLIMB AND DURING CRUISE, THE LEFT MAIN GEAR INDICATION LIGHTS FLICKERED.  AIRCRAFT DIVERTED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED INDICATION LIGHT TEST SWTICH, MEGGED WIRING, AND SWUNG GEAR, OPERATIONAL CHECK OK.
